My 14 year old daughter was just prescribed this medication to help with severe tics believed to be caused by Tourette's Syndrome. We are scheduled to see a nuerologist who specializes in Tic disorders at Cook's Medical Center in November but until then, our Pediatrician gave her this medication and I am concerned about the suicide risk he mentioned. Thank you
How high is the increased suicide rate in teenagers on this Rx?
- 27 Jun 2010 by rdheadtexan
- 27 June 2010
- tic disorder, tourette's syndrome, suicide
Added 27 Jun 2010:
I'm sorry, I suppose the name of the medication would be helpful. It's Fluoxetine, which I believe is the generic of Prozac.
I know it if very frightening for a parent or anyone for that matter to be told side effects of meds but the doctors are negigent if they do not give a briefing on the serious side effects keep a eye on your daughter and I am sure she will be fine you too must look after yourself and trust in your doctor and god to get you through this good luck and god bless and give yourself a big hug for being the caring parent that you are
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 1 answer
Posted 22 Feb 2011 • 13 answers
Posted 28 Feb 2011 • 5 answers
Posted 5 Mar 2012 • 2 answers
Posted 21 May 2017 • 4 answers